# SDR ASAA0954677

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,537 hours, 2,718 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002628
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 8,537 hours, 2,718 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPS ON BOTH SCRATCH PADS AND VTK DISPLAYED ON RIGHT NAV DISPLAY.  COMPLIED WITH QRH PROCEDURE, UNABLE TO RESTORE DUAL FMC OPS.  RT FMC LOGGED 1 INFLT FAULT.  NO HISTORY LAST 90 DAYS.  NO CURRENT FAULTS.  PERFORMED FIM 34 61 TASK 801 FMC BITE CHECK PASSED.  GROUND VERIFICATION CK OF RT FMC PASSED.  NO FAULTS.
